# SDR O2GA2016022082101

- Difficulty date: February 20, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N821UP
- Make and model: Beech B300
- Aircraft serial: FL908
- Aircraft time: 1,393 hours, 1,174 cycles
- Engine: Pwa PT6A60A
- Engine time: 1,393 hours, 1,174 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 8061333
- Part serial: 1993060
- Condition: Defective
- Location: Rt Engine
- Part time: 37 hours, 26 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENG POWER LEVER DOES NOT RESPOND PROPERLY TO LEVER MOVEMENT.  R & R THE RT ENG FCU.  GND OPERATIONS & LEAK CHECKS WERE GOOD.  A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED & ACFT IT WAS RTS.
